# SDR AWXA200600380

- Difficulty date: January 19, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,088 hours, 37,339 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654656319
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED LEVEL 2 CORROSION ON THE UPPER SURFACE OF SHEAR TIE AT BS 967 AND BL 20R.  MAINTENANCE REMOVED AND INSTALLED NEW REPLACEMENT SHEAR TIE AT BS 967 AND BL 20R IAW BOEING 737-300 SRM 51-40-02-0G.
